On the theory of prime numbers
Doklady Akademii Nauk, Tome 169 (1966) no. 2, pp. 266-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_169_2_a3,
author = {D. N. Lenskoi},
title = {On the theory of prime numbers},
journal = {Doklady Akademii Nauk},
pages = {266--268},
year = {1966},
volume = {169},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_169_2_a3/}
}
D. N. Lenskoi. On the theory of prime numbers. Doklady Akademii Nauk, Tome 169 (1966) no. 2, pp. 266-268. http://geodesic.mathdoc.fr/item/DAN_1966_169_2_a3/